MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET
Catalog Number 00515047501
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the device failed to power on and the motor did not function.Subsequently, evaluation found the device would not power on, and visual inspection of the power pack identified battery electrolyte leakage within the pack.There was no patient harm, and it is unknown if there was a delay.Diligence is complete.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.E1: telephone - (b)(6).Complaint can be confirmed through the returned product analysis.Review found that the device would not power on.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue exacerbated by a design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FAN SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25560342
Report Number0001526350-2026-00690
Device Sequence Number15965413
Product Code FQH
UDI-Device Identifier00889024375161
UDI-Public(01)00889024375161(17)271122(10)79934976
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515047501
Device Lot Number79934976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown